Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have irregular cycles, nausea, vomiting, fever. Took medicine as advised. Had LFT test done. What to do?

My daughet who got married last month and had distubed cycles since then was feeling nausia ,vomiting and had fever and took some medicines on doctors advice .Recently she has got her LFT done which shows her SGPT at 135 ,GAMMA at 35 ather things were within normal range except WBC which were slighty higher .

Should she go for further test ?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, she had fever, nausea, and vomiting. had disturbed cycles. Disturbed cycles could be due toanemia, anxiety of getting pregnant, or anxious to get pregnant.Still have some doubt she can have HPT of urine done .
The nausea and vomiting could be due to fever.
i to my patients with such symptoms prescribe antibiotics,
omeprazole, domperidone, and paracetamol if there is fever. thank you.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor